# SDR DALA2018040102102

- Difficulty date: March 31, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 43,496 hours, 30,514 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1021
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME ANGLE CRACKED,  BS 1021, LONGERON 16R.  THE FRAME ANGLE WAS REPLACED IAW DWG 9912243, REV JS,  SRM 51-41-02-0G, AND 51-41-05-0G.
